| Model Number |
186-1046 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the monitor exhibited incorrect values.It was unknown if there was any patient involvement or complications as a result of the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional Manufacturer Narrative
Correction: e4 additional information: e1, g3, g6, h6.Device evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted and checked the used accessories.The device passed all the tests.It was reported that the monitor exhibited incorrect values.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected unreported conditions that the front cover and the hypertronics connector were damaged.The issues were resolved by replacing all faulty parts.The most likely cause for these additional conditions were traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.